# SDR USAA010971

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 365.23-377.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 12 INCHES BY 3 INCHES, BS 365.23 TO 377.77, LBL 50.  CORROSION LEVEL 1, TASK NR C53-221-03.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-00.  (M)
